Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 2

Inhomogeneous problem for the Ginzburg-Landau equation on two-dimensional compact manifolds

Pages: 175 – 185

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n2.a3

Authors

Li Ma (Department of Mathematical Sciences, Tsinghua University, Beijing, China)

Jing Wang (Department of Mathematical Sciences, Tsinghua University, Beijing, China)

Abstract

In this paper, we consider an inhomogeneous problem for Ginzburg–Landau equation on a two dimensional compact manifold with smooth boundary. We prove that the problem has a unique global solution in a suitable space.

Keywords

Ginzburg-Landau equation, inhomogeneous problem, global solution

2010 Mathematics Subject Classification

35Q55, 35R01

Full Text (PDF format)